Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 9, Pages 555-563
http://dx.doi.org/10.1155/S0161171201005737

Degree of approximation of conjugate of a function belonging to Lip(ξ(t),p) class by matrix summability means of conjugate Fourier series

Department of Mathematics, Harcourt Butler Technological Institute, Nawab Ganj, Kanpuk 208 002, (U.P.), India

Received 21 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shyam Lal and Hare Krishna Nigam, “Degree of approximation of conjugate of a function belonging to class by matrix summability means of conjugate Fourier series,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 9, pp. 555-563, 2001. https://doi.org/10.1155/S0161171201005737.